Publications & Preprints

Search
Author Title [ Type(Desc)] Year
Journal Article
Vavasis, S. A. . (1994). Stable numerical algorithms for equilibrium systems. SIAM J. Matrix Anal. Appl, 15, 1108–1131.
Stern, J. M. , & Vavasis, S. A. . (1993). Active set methods for problems in column block angular form. Matemática Aplicada e Computacional, 12, 199–226.
Stern, J. M. , & Vavasis, S. A. . (1993). Nested dissection for sparse nullspace bases. simax, 14, 766–775.
Vavasis, S. A. . (1993). Black-box complexity of local minimization. SIAM Journal on Optimization, 3, 60–80.
Vavasis, S. A. . (1992). Local minima for indefinite quadratic knapsack problems. matpro, 54, 127–153.
Vavasis, S. A. . (1992). Preconditioners for boundary integral equations, 13, 905–925.
Vavasis, S. A. . (1992). Approximation algorithms for indefinite quadratic programming, 57, 279–311.
Vavasis, S. A. . (1991). Automatic domain partitioning in three dimensions, 12, 950–970.
Moré, J. J. , & Vavasis, S. A. . (1991). On the solution of concave knapsack problems. matpro, 49, 397–411.
Pardalos, P. M. , & Vavasis, S. A. . (1991). Quadratic programming with one negative eigenvalue is NP-hard. Journal of Global Optimization, 1, 15–22.
Vavasis, S. A. . (1990). Quadratic programming is in NP. Information Processing Letters, 36, 73–77.
Hirsch, M. D. , Papadimitriou, C. H. , & Vavasis, S. A. . (1989). Exponential lower bounds for finding Brouwer fixed points. Journal of Complexity, 5, 379–416.
Vavasis, S. A. . (1989). Gaussian elimination with pivoting is P-complete. SIAM Journal on Discrete Mathematics, 2, 412–423.
Miscellaneous
Bond, D. M. , & Vavasis, S. A. . (1994). Fast Wavelet Transforms for Matrices Arising from Boundary Element Methods. Cornell Theory Center, Cornell University.
Hsu, H. - W. , Lean, M. H. , Liu, P. L. - F. , & Vavasis, S. A. . (1991). A boundary element method for three-dimensional free surface flow. Xerox.
Vavasis, S. A. . (1990). A note on wavelet bases for two-dimensional surfaces. Department of Computer Science, Cornell University.
Vavasis, S. A. , & Zippel, R. . (1990). Proving polynomial-time for sphere-constrained quadratic programming. Department of Computer Science, Cornell University.

Pages